# SDR AALA202401043728

- Difficulty date: December 17, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 69,222 hours, 32,362 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: A19146
- Condition: Low Pressure
- Location: Zone 100 - Fuse
- Part time: 57,590 hours, 32,366 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK PUMP 1 LOW PRESSURE ECAM AFTER TAKEOFF. **SUPPLEMENTAL REPORT FOR AALA202312193728: MAINTENANCE REPLACED THE #1 CENTER TANK FUEL PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK. ** (CLOSED)
